Modular Invariance and Anomaly Cancellation Formulas in Odd Dimension II

Ke Feng LIU, Yong WANG

Acta Mathematica Sinica ›› 2017, Vol. 33 ›› Issue (4) : 455-469.

PDF(244 KB)
PDF(244 KB)
Acta Mathematica Sinica ›› 2017, Vol. 33 ›› Issue (4) : 455-469. DOI: 10.1007/s10114-016-5714-x
Articles

Modular Invariance and Anomaly Cancellation Formulas in Odd Dimension II

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2017, 33(4): 455-469 https://doi.org/10.1007/s10114-016-5714-x

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(244 KB)

Accesses

Citation

Detail

Sections
Recommended

/